Ask an expert
Question

30 Jun 2010

Spotting
Hi Doc

I had a baby 14 weeks ago..am currently back on the Pill for the last 2 months now. Am on Melodene. Have noticed that im spotting now. This normal?? BUT after my hubby and I have intercourse I notice that i will bleed (for the next day or two) a little more than spotting...is there something wrong or is this from the pill or still from the birth?? Had a C section. Had my 6 week check and pap smear...all was fine.

Whats going on??
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be breakthrough bleeding from the Pill, but any bleeding after intercourse should be checked out. You should see your gynaecologist again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.